# SDR JJBA202108030029

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 35,099 hours, 22,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BELOW SERVICE DOOR INOP	R+R LIGHT BULB FOR THE EMERGENCY LIGHT BELOW THE SERVICE DOOR.  OPS CHECK SAT
